advertisement
Question
Posted by: painful | 2013-02-12

Tears at corners of mouth

Morning Doc

I hope you have some advice for me, cause Im getting desperate now. I struggle from time to time with tears in the corners of my mouth. Normally it last for a week or so, but then it dissapears.

Currently I have them for 2 months and it wont go away. It forms a crust on both mouth corners, but then cracks and then it starts all over again. I used covarex cream, dynexan cream, teatree oil, I drink 3 times a day Vit C (I think in total its 1500mg) and Vit B complex. It do get a little bit better, but it wont go away.

Besides the fact that it looks ugly, its really uncomfortable and sore. Are there any other advice that you can give me to get rid of the problem?

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is most likely due to a yeast infection and I suggest that you ask your pharmacist for Diflucan 150mg as a single dose. You can supplement your diet with Reuterina Femme (a probiotic) which is proven to assist in combatting yeast infections. You can also apply Apor cream, twice daily for ten days. This will soothe the irritation and alleviate the infection. If there is no response to the recommended treatment, you will have to consult your doctor for an examination and blood tests.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement